# SDR 05FDEA00322

- Difficulty date: March 1, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 63,702 hours, 19,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1953
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP WEDGE TOP SKIN STATION XFO 560 TO 575 HAS 3 EACH PREVIOUS REPAIRS WITH TEMPORARY FASTENERS.  REMOVED DAMAGED SKIN IAW DC10 SRM 51-35-01 VOL II, FABRICATED NEW SKIN IAW DAC DWG NR ARC1953.  INSTALLED SKIN IAW DC 10 SRM 51-35-01 VIL II AND FEDEX EA 8-5710-83982, WINGS RIGHT OUTBOARD FLAP WEDGE, TOP SKIN REPAIR.  REFERENCE NON-ROUTINE N00341.
